# SDR AALA2020090869033

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 21,763 hours, 8,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 4042
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 21,769 hours, 8,466 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L EMERGENCY SLIDE DISPLAYING LOW PRESSURE, ITEM DEFERRED ON MEL 23-27G. REPLACED 3L DOOR SLIDE INFLATION RESERVOIR WITH NEW IAW AMM 25-62-49, OPS CHECK GOOD.
